# SDR SWAA2021102519336

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 294 - 303.9,  STR16L AT FWD GALLEY AREA.  MEASURED OF CRACK L:0.279 INCHES.  EVALUATED CRACK ON WEB AND NO FOUND ALLOWABLE DAMAGE IN SRM,  MUST BE REPLACED.  REMOVED WEB, STRAP AND CLIP IAW  SRM 51-40-02 AND PERFORMED VISUAL INSPECTION OF AREA AND NO FOUND DAMAGE.  DRILLED NEW WEB AND APPLIED PROTECTIVE ON HOLES OF WEB IAW SRM 51-40-05 AND 51-20-01.  INSTALLED WEB, STRAP AND CLIP IAW SRM 51-40-02, AND DWG 141A8180, SHEET 27, REV C.
